Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 3, 2015, 4:32 PM MDT for Big Horn County, Hot Springs County, Washakie County, Wyoming. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2015, 4:32 PM MDT (22:32 UTC)
- Expired
- Jun 3, 2015, 5:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 115 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:08 PM MDT | Severe Thunderstorm Watch | SPC | 112 days |
| Jun 3, 2:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:35 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 3, 2:35 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 235 PM MDT WED JUN 3 2015 .SHORT TERM... ALL THE PARAMETERS ARE SETTING UP FOR AN ACTIVE LATE AFTERNOON AND EVENING. FRONTAL BOUNDARY HAS BACKED UP TO NEAR THE DIVIDE WITH MOIST E-SE FLOW ALLOWING DEW POINTS TO GRADUALLY RISE INTO THE UPPER 40S TO LOWER 50S ACROSS MOST AREAS. ENOUGH CAPPING TO ALLOW MAX HEATING TO OCCUR BEFORE CONVECTION IS ALLOWED TO FIRE. AT THE SAME TIME...AN APPROACHING SHORTWAVE AND JET STREAK IS EXPECTED TO ARRIVE INTO THE CENTRAL ZONES TOWARDS 00Z AND INTO THE NERN ZONES BETWEEN 03 AND 06Z. END RESULT SHOULD BE A LONG DURATION LATE SHOW WITH PLENTY OF STRONG TO SEVERE THUNDERSTORMS EAST OF THE DIVIDE. IN ADDITION...ENOUGH SHEAR DUE TO THE LOW LEVEL EAST SOUTHEAST FLOW HAS PROMPTED A TORNADO WATCH FOR FREMONT...HOT SPRINGS...WASHAKIE...NEUTRINO AND JONSON COUNTIES THROUGH 03Z THIS EVENING. CONDITIONS LOOK RIPE FOR SEVERE THUNDERSTORMS OVER A LARGER AREA MAINLY EAST OF THE DIVIDE BUT THE TORNADO WATCH TRUMPS A SEVERE TSTM WATCH FOR NOW. AND OF COURSE WITH THE TSTMS WILL BE THE THREAT OF HEAVY RAIN...FLASH FLOODING AND FURTHER RISING RIVERS. SHOWERS AND A FEW THUNDERSTORMS MAY LINGER IN THE NERN ZONES INTO THE EARLY MORNING THURSDAY. AFTER SOME LOW CLOUDS AND POTENTIAL FOG THURSDAY MORNING IN THESE AREAS...WE SHOULD HAVE ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE TSTMS THURSDAY AFTERNOON IN ABOUT THE SAME AREA. THE MAIN DIFFERENCE IS NO APPARENT UPPER SUPPORT. HOWEVER...WE STILL HAVE THE EXPECTED FRONTAL BOUNDARY IN THE SAME AREA COMBINED WITH DAYTIME HEATING AND DRY PUNCH REDEVELOPING OVER THE RED DESERT WITH DRY SLY FLOW. ADDED IN ISOLD SVR STORMS THURSDAY AFTERNOON IN ABOUT THE SAME AREA. CURRENT SPC OUTLOOK AS OF THIS WRITING IS MARGINAL WITH SVR CLIPPING NERN NEUTRINO AND SE JONSON. .LONG TERM...BY SATURDAY NIGHT THE CLOSED LOW WILL BE OVER VEGAS WITH THE ASSOCIATED SOUTHERLY DIFLUENT FLOW STILL INFLUENCING THE LIFT FOR MORE WIDESPREAD SHOWER ACTIVITY. AS THIS SYNOPTIC SCALE FEATURE DRAWS EVER CLOSER FROM THIS LOW...CLOUDINESS SHOULD INHIBIT SOLAR INSULATION TO A DEGREE. THIS WILL RESULT IN NUMEROUS SHOWERS AND LESS INTENSE THUNDERSTORMS. THE TROUGHINESS WILL REMAIN OVER THE AREA THROUGH SUNDAY AS IT WEAKENS AND SHEARS APART. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY ALONG WITH COOLER TEMPS DUE TO THE CONSIDERABLE CLOUDS AND SHOWERS. HIGH PRESSURE WILL REESTABLISH ITSELF THROUGH EARLY NEXT WEEK WITH POPS DECREASING AND TEMPS WARMING BACK UP. THERE WILL STILL BE ENOUGH MOISTURE AND INSTABILITY TO SET OFF MORE ISOLATED BUT MOSTLY TERRAIN DRIVEN AFTERNOON CONVECTION THROUGH EARLY NEXT WEEK. && .AVIATION.../00Z ISSUANCE/ SCATTERED STRONG TO SEVERE CONVECTION THIS AFTERNOON AND EVENING. CONVECTION IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY QUICKLY BETWEEN 21Z AND 00Z OVER CENTRAL WYOMING AND HEAD NORTHEAST THROUGH THE EVENING. AN ISOLATED TORNADO IS POSSIBLE OVER PORTIONS OF CENTRAL AND EAST CENTRAL WYOMING. THIS ACTIVITY WILL LIKELY LINGER PAST MIDNIGHT OVER PORTIONS OF THE BIGHORN MTS AND JONSON COUNTY. ALTHOUGH ANY TERMINAL COULD BE IMPACTED BY THUNDERSTORMS THIS AFTERNOON AND EVENING...THE BEST COVERAGE AND STRONGEST ACTIVITY WILL BE EAST OF THE DIVIDE. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THE STRONGER ACTIVITY THIS AFTERNOON THROUGH LATE EVENING. IN WAKE OF THE STORMS...EXPECTED LOCAL FOG AND LOW CEILINGS AFTER O6Z...WITH PERHAPS WIDESPREAD MVFR CEILINGS AND LOCAL FOG OVER NEUTRINO AND JONSON COUNTIES. && .FIRE WEATHER... A TORNADO WATCH IS IN FOR PORTIONS OF CENTRAL AND EAST CENTRAL WYOMING THROUGH EARLY THIS EVENING. OTHERWISE AFTERNOON SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE PORTIONS OF THE DISPATCH AREA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER PORTIONS OF THE AREA EAST OF THE DIVIDE. OTHERWISE...SOME STORMS MAY PRODUCE GUSTY AND ERRATIC WIND AND SMALL HAIL. ADDITIONALLY...PERIODS OF MODERATE RAINFALL COULD ACCOMPANY DEVELOPING STORMS. SLIGHTLY COOLER TEMPERATURES ANTICIPATED ACROSS THE DISPATCH AREA TODAY. OVERALL FIRE BEHAVIOR IS EXPECTED TO REMAIN LOW...OTHER THAN THE POTENTIAL FOR ERRATIC WINDS AND LIGHTNING WITH THUNDERSTORM ACTIVITY. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ004>011-017- 018-020. && SHORT TERM...SKRBAC/LIPSON LONG TERM....LIPSON AVIATION...LIPSON FIRE WEATHER...LIPSON
Hazardous weather outlook, Jun 3, 2:08 PM MDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 208 PM MDT WED JUN 3 2015 WYZ001>020-022>030-042015- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 208 PM MDT WED JUN 3 2015 ...TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR PORTIONS OF CENTRAL WYOMING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MIDNIGHT FOR MUCH OF THE AREA EAST OF THE DIVIDE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS THROUGH MIDNIGHT ACROSS CENTRAL AND EASTERN WYOMING. THESE STORMS MAY PRODUCE DAMAGING WIND OR LARGE HAIL. THE STRONGEST STORMS...ESPECIALLY TOWARDS NATRONA AND JOHNSON COUNTIES MAY PRODUCE A TORNADO. ADDITIONALLY...STORMS MAY PRODUCE MODERATE TO HEAVY RAIN OVER AREAS WITH ALREADY SATURATED SOILS. THIS WILL LEAVE THESE AREAS MORE SUSCEPTIBLE TO FLASH FLOODING WITH DEBRIS SLIDES ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY....AFTERNOON SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE. GUSTY WIND AND SMALL HAIL WILL AGAIN BE POSSIBLE WITH ANY STORM ACTIVITY. SOME STORMS MAY BE STRONG TO SEVERE IN CENTRAL WYOMING. SATURDAY AND SUNDAY...SCATTERED THUNDERSTORMS EACH DAY...WITH LOCALIZED HEAVY RAINFALL. MONDAY THROUGH WEDNESDAY...ISOLATED THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL SIZES...WIND SPEEDS OVER 45 MPH...AND ANY FLASH FLOODING OR DEBRIS SLIDES. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 3, 3:25 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
325 PM MDT WED JUN 3 2015
WYZ010-032215-
NORTHEAST JOHNSON COUNTY-
325 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JOHNSON COUNTY
UNTIL 415 PM MDT...
AT 324 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BUFFALO...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
#
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 25 BETWEEN MILE MARKERS 290 AND 299.
INTERSTATE 90 BETWEEN MILE MARKERS 53 AND 68.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTH CENTRAL
WYOMING.
LAT...LON 4420 10665 4429 10678 4433 10677 4434 10679
4436 10679 4456 10659 4456 10654 4439 10630
TIME...MOT...LOC 2124Z 224DEG 12KT 4432 10668
13Special weather statement, Jun 3, 3:48 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 348 PM MDT WED JUN 3 2015 WYZ019-020-022-032230- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- 348 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 430 PM MDT... AT 346 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF ALCOVA...WHICH IS 37 MILES SOUTHWEST OF CASPER... MOVING NORTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ALCOVA AROUND 415 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALCOVA U S BUREAU OF RECLAMATION POWER PLANT AND FREMONT CANYON U S BUREAU OF RECLAMATION POWER PLANT. THIS STORM MAY INTENSIFY SO BE ALERT FUTURE STATEMENTS. # THIS INCLUDES INTERSTATE 90 NEAR MILE MARKER 42. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL WYOMING. LAT...LON 4243 10638 4243 10692 4276 10683 4260 10618 TIME...MOT...LOC 2146Z 199DEG 22KT 4237 10672 13
Local storm report, Jun 3, 3:58 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
358 PM MDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL BUFFALO 44.34N 106.72W
06/03/2015 M0.75 INCH JOHNSON WY TRAINED SPOTTER
A TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN BUFFALO.
&&
HATTINGSSpecial weather statement, Jun 3, 4:07 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 407 PM MDT WED JUN 3 2015 WYZ012-013-023>027-040115- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...JACKSON...AFTON...ALPINE... FOSSIL BUTTE NATIONAL MON...PINEDALE...MARBLETON...LA BARGE... BIG PINEY...EDEN...FARSON...KEMMERER...DIAMONDVILLE 407 PM MDT WED JUN 3 2015 ...SCATTERED THUNDERSTORMS TO CONTINUE ACROSS WESTERN WYOMING... SCATTERED THUNDERSTORMS WILL CONTINUE MOVING NORTHEAST ACROSS MUCH OF FAR WESTERN WYOMING INTO THE EVENING HOURS. A FEW OF THESE STORMS MAY BE QUITE STRONG WITH MARBLE TO PENNY SIZE HAIL AND 50 MPH WIND GUSTS. BE ALERT FOR THESE STORMS AND SEEK SHELTER INDOORS AS THEY PASS BY. A COUPLE OF THESE STORMS COULD BE EVEN STRONGER SO STAY TUNED FOR FURTHER STATEMENTS INTO THE EVENING HOURS. 13
Special weather statement, Jun 3, 4:10 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
410 PM MDT WED JUN 3 2015
WYZ003>006-032300-
CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHWEST BIG HORN
BASIN-SOUTHEAST BIG HORN BASIN-
410 PM MDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS...
SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES UNTIL 500 PM
MDT...
AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOOSEBERRY CREEK...WHICH IS 8 MILES SOUTHEAST OF MEETEETSE...MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN HOT
SPRINGS...SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LITTLE BUFFALO BASIN NATURAL GAS
PROCESSING PLANT.
THIS STORM MAY INTENSIFY SO BE ALERT.
#
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL
WYOMING.
LAT...LON 4439 10839 4416 10819 4397 10872 4398 10877
4411 10888
TIME...MOT...LOC 2209Z 237DEG 22KT 4408 10874
13Special weather statement, Jun 3, 4:28 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 428 PM MDT WED JUN 3 2015 WYZ019-020-022-032315- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS-GREEN MOUNTAINS AND RATTLESNAKE RANGE- 428 PM MDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 515 PM MDT... AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF EDNESS K WILKINS STATE PARK TO 10 MILES NORTHEAST OF INDEPENDENCE ROCK...AND MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... CASPER AROUND 450 PM MDT. THIS LINE OF STRONG THUNDERSTORMS WILL AFFECT MUCH OF FAR SOUTHERN NATRONA COUNTY. # THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 201. INTERSTATE 90 NEAR MILE MARKER 42. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIW/RIVERTON. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR CENTRAL WYOMING. LAT...LON 4266 10608 4248 10701 4286 10723 4310 10607 TIME...MOT...LOC 2225Z 167DEG 17KT 4275 10606 4257 10694 13
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:06 PM MDT | Tornado Warning | RIW | Johnson | 24 min |
| Jun 2, 6:28 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 32 min |
| Jun 2, 6:37 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jun 3, 2:38 AM MDT | Flash Flood Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Natrona, Park and 1 more | 21 hr |
| Jun 3, 2:07 PM MDT | Special Weather Statement | RIW | 38 min | |
| Jun 3, 2:13 PM MDT | Special Weather Statement | RIW | Johnson | 47 min |
| Jun 3, 3:22 PM MDT | Special Weather Statement | RIW | Hot Springs | 38 min |
| Jun 3, 3:25 PM MDT | Special Weather Statement | RIW | Johnson | 50 min |
| Jun 3, 3:48 PM MDT | Special Weather Statement | RIW | Natrona | 42 min |
| Jun 3, 4:10 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jun 3, 4:14 PM MDT | Areal Flood Advisory | RIW | Johnson | 3 hr |
| Jun 3, 4:28 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| Jun 3, 4:40 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jun 3, 4:43 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 47 min |
| Jun 3, 5:04 PM MDT | Areal Flood Advisory | RIW | Hot Springs | 116 min |
| Jun 3, 5:16 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 44 min |
| Jun 3, 5:38 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 52 min |
| Jun 3, 5:41 PM MDT | Special Weather Statement | RIW | Natrona | 49 min |
| Jun 3, 5:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 3, 5:55 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 26 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.